# SDR CALA2022111403129

- Difficulty date: November 13, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 96,393 hours, 9,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 18453
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DR R3 EMER LIGHT BATTERY M33401 CAPACITY CHECK FAIL. TRANSFER REF NR HX WO.1218048 AND ORIGINATED BY EMP NO.V898181. DR R3 MER LT BATTERY CHARGER M33401 REPLACED AND TESTED NORMAL AS PER AMM 33-51-06. WORK ACCOMPLISHED BY MECHANIC V898181 INSPECTED BY V896958. IDT INSPECTED BY HX136003.
